# SDR AALA980658

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 24 AB FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 24 AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
